# SDR AALA201908289025

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 51,354 hours, 31,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6549
- Condition: Faulty
- Location: L1 Door
- Part time: 48,310 hours, 27,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS ESPU FAULT(ESPU EXT LOAD FWD L) ON PROGRAMMING & TEST PANEL (PTP) 110RH. MAINTENANCE REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE/RAFT IAW JOB CARD 26L00025011.
